# SDR USAA2010042890853

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CRACK ON STIFFENER AT BS 246, RBL 41.  REPLACED STIFFENER AT BS 246, RBL 41 IAW B737 SRM 51-10-51, 51-40 & 51-40-02.
